# SDR CALA2025050104392

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 417N25331
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO COMPARTMENT AREA WATER TANK HAS SUPPORT WITH CRACK BTW STA 1640 AND 1660 BL 0 AT CEILING PANEL (REMOVED AND REPLACED) SDR/SFR REPORTING ONLY REPAIRED WATER TANK SUPPORT IAW B757 SRM 57-70-11-0G-0 ON AFT CA RGO COMP BTW STA 1640 AND 1660 BL 0 CEILING
